# SDR USAA2011092600030

- Difficulty date: September 24, 2011
- Submitted: September 26, 2011
- Operation: Air carrier
- Aircraft: N810AW
- Make and model: Airbus A319-132
- Aircraft serial: 1116
- Aircraft time: 41,639 hours, 16,845 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31517317
- Part serial: A7944
- Condition: Low Pressure
- Location: R2 Door
- Part time: 40,954 hours, 16,577 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SLIDE PRESSURE IN RED BAND.  REMOVED AND REPLACED R2 DOOR ESCAPE SLIDE PER JOB CARD 26L00025010.  OPS CHECKED GOOD.
